# SDR USAA2013102500001

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 44,342 hours, 18,334 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ECAM SMOKE DETECTOR FAULT.  MAINTENANCE CLEANED LAV "A" AIR FILTER. OPS CHECKED GOOD IAW AMM 26-17-00.
